Publications

Publications by Yale-NUS College faculty and researchers.

Books and additional works by Yale-NUS faculty are available in the Library’s collection.

Clear filter

153 entries « 1 of 11 »

2021

Yau, Yen Ching; Gastner, Michael T

Mapping the inequality of the global distribution of seasonal influenza vaccine Journal Article

ENVIRONMENT AND PLANNING A-ECONOMY AND SPACE, 2021, ISSN: 0308-518X.

Abstract | Links | BibTeX | Research Area: Mathematical Computational and Statistical Sciences

Bodin, Bruno; Kordon, Alix Munier

Evaluation of the Exact Throughput of a Synchronous DataFlow Graph Journal Article

JOURNAL OF SIGNAL PROCESSING SYSTEMS FOR SIGNAL IMAGE AND VIDEO TECHNOLOGY, 2021, ISSN: 1939-8018.

Abstract | Links | BibTeX | Research Area: Mathematical Computational and Statistical Sciences

Andersen, Kristoffer Just Arndal; Sergey, Ilya

Protocol combinators for modeling, testing, and execution of distributed systems Journal Article

JOURNAL OF FUNCTIONAL PROGRAMMING, 31 , 2021, ISSN: 0956-7968.

Abstract | Links | BibTeX | Research Area: Mathematical Computational and Statistical Sciences

Duncan, I K; Tingsheng, S; Perrault, S T; Gastner, M T

Task-Based Effectiveness of Interactive Contiguous Area Cartograms Journal Article

IEEE Transactions on Visualization and Computer Graphics, 27 (3), pp. 2136-2152, 2021, (cited By 0).

Links | BibTeX | Research Area: Mathematical Computational and Statistical Sciences

Harmston, N; Lim, J Y S; Arques, O; Palmer, H G; Petretto, E; Virshup, D M; Madan, B

Widespread Repression of Gene Expression in Cancer by a Wnt/b-Catenin/MAPK Pathway Journal Article

Cancer Research, 81 (2), pp. 464-475, 2021, (cited By 0).

Links | BibTeX | Research Area: Mathematical Computational and Statistical Sciences

Bodin, B; Steuwer, M

Report from the artifact evaluation committee Conference

2021, (cited By 0).

Links | BibTeX | Research Area: Mathematical Computational and Statistical Sciences

2020

Yu, Jia; Yusoff, Permeen Mohamed A; Woutersen, Danielle T J; Goh, Pamela; Harmston, Nathan; Smits, Ron; Epstein, David M; Virshup, David M; Madan, Babita

The Functional Landscape of Patient-Derived RNF43 Mutations Predicts Sensitivity to Wnt Inhibition Journal Article

CANCER RESEARCH, 80 (24), pp. 5619-5632, 2020, ISSN: 0008-5472.

Abstract | Links | BibTeX | Research Area: Mathematical Computational and Statistical Sciences

van den Boom, Willem; Hoy, Michael; Sankaran, Jagadish; Liu, Mengru; Chahed, Haroun; Feng, Mengling; See, Kay Choong

Critically Ill and Newly Diagnosed HIV Patients A Unique Challenge 40 Years Later Response Journal Article

CHEST, 158 (3), pp. 1287-1288, 2020, ISSN: 0012-3692.

Links | BibTeX | Research Area: Mathematical Computational and Statistical Sciences

Yang, Wenhan; Tan, Robby T; Feng, Jiashi; Guo, Zongming; Yan, Shuicheng; Liu, Jiaying

Joint Rain Detection and Removal from a Single Image with Contextualized Deep Networks Journal Article

IEEE TRANSACTIONS ON PATTERN ANALYSIS AND MACHINE INTELLIGENCE, 42 (6), pp. 1377-1393, 2020, ISSN: 0162-8828.

Abstract | Links | BibTeX | Research Area: Mathematical Computational and Statistical Sciences

Zen, Remmy; My, Long; Tang, Ryan; Hebert, Frederic; Gattobigio, Mario; Miniatura, Christian; Poletti, Dario; Bressan, Stephane

Transfer learning for scalability of neural-network quantum states Journal Article

PHYSICAL REVIEW E, 101 (5), 2020, ISSN: 2470-0045.

Abstract | Links | BibTeX | Research Area: Mathematical Computational and Statistical Sciences

Diacu, Florin; Zhu, Shuqiang

ALMOST ALL 3-BODY RELATIVE EQUILIBRIA ON S-2 AND H-2 ARE INCLINED Journal Article

DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, 13 (4, SI), pp. 1131-1143, 2020, ISSN: 1937-1632.

Abstract | Links | BibTeX | Research Area: Mathematical Computational and Statistical Sciences

Klee, Steven; Stamps, Matthew T

Linear Algebraic Techniques for Spanning Tree Enumeration Journal Article

AMERICAN MATHEMATICAL MONTHLY, 127 (4), pp. 297-307, 2020, ISSN: 0002-9890.

Abstract | Links | BibTeX | Research Area: Mathematical Computational and Statistical Sciences

Ye, Lifeng; Beskos, Alexandros; Iorio, Maria De; Hao, Jie

Monte Carlo co-ordinate ascent variational inference Journal Article

STATISTICS AND COMPUTING, 2020, ISSN: 0960-3174.

Abstract | Links | BibTeX | Research Area: Mathematical Computational and Statistical Sciences

van den Boom, W; Hoy, M; Sankaran, J; Liu, M; Chahed, H; Feng, M; See, K C

The Search for Optimal Oxygen Saturation Targets in Critically Ill Patients: Observational Data From Large ICU Databases Journal Article

Chest, 2020, ISSN: 00123692, (cited By 0).

Abstract | Links | BibTeX | Research Area: Mathematical Computational and Statistical Sciences

Hwang, W -L; Heinecke, A

Un-Rectifying Non-Linear Networks for Signal Representation Journal Article

IEEE Transactions on Signal Processing, 68 , pp. 196-210, 2020, ISSN: 1053587X, (cited By 0).

Abstract | Links | BibTeX | Research Area: Mathematical Computational and Statistical Sciences

153 entries « 1 of 11 »